# SDR SIMA20170203004

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 30,897 hours, 26,462 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Part serial: 83870
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 AND 5 EMERGENCY LIGHT STRIPS INOPERATIVE.  REMOVED AND REPLACED NR 3 BATTERY AND CHARGER IAW W/C 33-700-19. OPS CHECKED GOOD, NO FURTHER DEFECTS FOUND.
